# SDR N6WA2024062201

- Difficulty date: June 21, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 33,332 hours, 24,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC67033236
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RADIUS OF INTERCOSTAL AT FS235 RH CRACKED.  REMOVED DAMAGED FROM FWD RADIUS OF INTERCOSTAL ON STRINGER13RH AT FS235 AND REPAIRED IAW REO 670-53-11-1979
